# SDR 01FDEA01103

- Difficulty date: December 23, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 48,659 hours, 37,249 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AILERON NR 5 RIB CRACKED.  REMOVED AND REPLACED AILERON PER MM 27-10-031-2.
